Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

Zur Theorie der algebraischen Flächen.

A. Clebsch

Citation Information: Journal für die reine und angewandte Mathematik. Volume 1861, Issue 58, Pages 93–108, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1861.58.93, December 2009

Publication History

Published Online:
2009-12-14

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
János Kollár
Advances in Mathematics, 2015, Volume 271, Page 30
[2]
Sławomir Rams and Matthias Schütt
Mathematische Annalen, 2015, Volume 362, Number 1-2, Page 679
[3]
Martin Bright
Manuscripta Mathematica, 2011, Volume 134, Number 3-4, Page 405
[4]
Margherita Piazzolla-Beloch
Rendiconti del Circolo Matematico di Palermo, 1931, Volume 55, Number 1, Page 1

Comments (0)

Please log in or register to comment.